# SDR 95FDEA01402

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 910 BETWEEN STR 1 TO 2L.  SKIN AND TEAR STRAP DAMAGE WAS BEYOND REPAIRABLE LIMITS PER FEDEX SRM 53-30-1.  INSTALLED SKIN AND TEAR STRAP REPAIR IAW FEDEX SRM 53-30-3 AND 53-30-4 BS 910 BETWEEN STR 1 TO 2L.
